# SDR SIMA20250604003

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 17,094 hours, 11,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT INOP DURING TEST.  REMOVED AND REPLACED ELPU #1 UNDER CEILING PANEL 228ARC IAW AMM 33-50-01 OPS CHK GOOD. REFERENCE NRWC #065-MIA-03761 FOR WORK ACCOMPLISHED.
